# SDR UPS01234895

- Difficulty date: January 31, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 52,306 hours, 40,474 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON STR 19 L AT BS 360 IN E & E BAY.  STR 19L REPLACED IAW DRAWING 65-18420.
